# SDR DALA2024120211355

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 93,679 hours, 43,554 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 100201022090
- Part serial: CJ001820
- Condition: Odor
- Location: X
- Part time: 71,058 hours, 29,837 cycles
- Component: Static Inverter, Boeing, UNKNOWN
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 WARN ELEX STANDBY STATUS MSG UNABLE TO CLEAN, SMELL OF ELECTRICAL BURNS IN COCKPIT, COMPLETED SMOKE /FUMES QUESTIONNAIRE. CORRECTIVE ACTION: REMOVED AND REPLACED STATIC INVERTER PER B757 AMM 24-33-03, MESSAGE CLEARED, OPS CHECK GOOD. (6692056)
